DOI 10.1046/j.1526-4610.1997.3708519.x
Serotonin syndrome presenting with migrainelike stroke.
Аннотация
UNLABELLED: Serotonin syndrome is the result of the drug interaction that enhances serotonergic tone in the central nervous system. The neurological manifestations are transient in most of the reported cases with rare fatality.
CASE DESCRIPTION: A 30-year-old woman developed ischemic infarction of the right temporoparietal and cerebellar hemispheres 48 hours after administration of a large dose of clomipramine. This drug was given within 24 hours of discontinuation of high-dose fluoxetine, both of which are known to enhance serotonergic tone in the central nervous system. The distribution of the ischemic infarction in this case did not respect the major territorial arteries and was similar to spreading oligemia/ischemia that is described in migraine. A similar pathogenesis may exist for stroke in serotonin syndrome and in migraine.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.